The Annals of Applied Probability

A Proof of Dassios' Representation of the $|alpha$-Quantile of Brownian Motion with Drift

P. Embrechts, L. C. G. Rogers, and M. Yor

Full-text: Open access

Abstract

An explanation of a remarkable identity in law, due to A. Dassios, concerning the $\alpha$-quantile of Brownian motion with drift is given with the help of Bertoin's rearrangement of positive and negative excursions for Brownian motion with drift.

Article information

Source
Ann. Appl. Probab., Volume 5, Number 3 (1995), 757-767.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177004704

Digital Object Identifier
doi:10.1214/aoap/1177004704

Mathematical Reviews number (MathSciNet)
MR1359828

Zentralblatt MATH identifier
0844.60044

JSTOR
links.jstor.org

Subjects
Primary: 60J30
Secondary: 60J20: Applications of Markov chains and discrete-time Markov processes on general state spaces (social mobility, learning theory, industrial processes, etc.) [See also 90B30, 91D10, 91D35, 91E40]

Keywords
Brownian motion with drift $\alpha$-quantile

Citation

Embrechts, P.; Rogers, L. C. G.; Yor, M. A Proof of Dassios' Representation of the $|alpha$-Quantile of Brownian Motion with Drift. Ann. Appl. Probab. 5 (1995), no. 3, 757--767. doi:10.1214/aoap/1177004704. https://projecteuclid.org/euclid.aoap/1177004704


Export citation